# SDR RAIA961213

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 31056294
- Condition: Failed
- Location: Lt Engine
- Part time: 2,449 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7506 - LEFT BETA CAPTION ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED THE LEFT BETA SWITCH.  (M)
